Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 25, NWS Cleveland, OH

May 31, 2015Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at May 31, 2015, 7:51 PM EDT for Lake County, Ohio. It took effect at May 31, 2015, 11:33 PM EDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 7:51 PM EDT (23:51 UTC)
In effect from
May 31, 2015, 11:33 PM EDT
Expired
Jun 2, 2015, 2:00 AM EDT
In force
26 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.04 ft at Jun 1, 2015, 8:00 AM EDT.

actionminormoderate5101505/3106/0106/0206/03
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WGUS41 KCLE 312351
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT SUN MAY 31 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-010751-
/O.NEW.KCLE.FL.W.0025.150601T0345Z-150602T0600Z/
/PNVO1.1.ER.150601T0345Z.150601T1200Z.150602T0000Z.NO/
751 PM EDT SUN MAY 31 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Grand River At Painesville
* From this evening until late Monday night
* At  7:00 PM Sunday the stage was...7.2 feet 
* Minor flooding is forecast. The river is expected to
  crest at 8.6 feet around 8 AM Monday morning.
* Flood stage is 8.0 feet 
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
3 follow-up statements
862 
WGUS41 KCLE 010338
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 PM EDT SUN MAY 31 2015


  Black River At Elyria

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-011138-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-150602T0810Z/
/ELRO1.1.ER.150531T2110Z.150601T1200Z.150602T0210Z.NO/
1138 PM EDT SUN MAY 31 2015

The flood warning conitnues for 
  the Black River At Elyria
* Until late Monday night
* At 11:00 PM Sunday the stage was...10.3 feet 
* Minor flooding is occurring and Minor flooding is forecast. The river
  is expected to crest at 11.3 feet around 730 AM Monday morning.
* Flood stage is 9.5 feet 
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Ford Road may be closed for high water.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-011138-
/O.EXT.KCLE.FL.W.0025.150601T0333Z-150602T1100Z/
/PNVO1.1.ER.150601T0305Z.150601T1200Z.150602T0500Z.NO/
1138 PM EDT SUN MAY 31 2015

The flood warning conitnues for 
  the Grand River At Painesville
* Until Tuesday morning
* At 11:00 PM Sunday the stage was...8.0 feet 
* Minor flooding is forecast. The river is expected to crest at 9.2
  feet around 800 AM Monday morning.
* Flood stage is 8.0 feet 
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
670 
WGUS81 KCLE 011047
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
647 AM EDT MON JUN 1 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-011847-
/O.EXT.KCLE.FL.W.0026.150601T1124Z-150602T0941Z/
/WDVO1.1.ER.150601T1124Z.150601T1800Z.150602T0341Z.NO/
647 AM EDT MON JUN 1 2015

The flood warning continues for
  The Portage River At Woodville.
* At 6:30 AM Monday the stage was 8.9 feet. 
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to just above minor
  flood stage by Monday morning then begin to recede.
* At 9.0 feet...The river inundates lower portions of 
  Trail Marker Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-011846-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-150602T0236Z/
/ELRO1.1.ER.150531T2110Z.150601T0430Z.150601T2036Z.NO/
647 AM EDT MON JUN 1 2015

The flood warning continues for
  The Black River At Elyria.
* At 6:00 AM Monday the stage was 10.1 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by late this 
  afternoon.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Ford Road may be closed for high water.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-011846-
/O.CON.KCLE.FL.W.0025.000000T0000Z-150602T1100Z/
/PNVO1.1.ER.000000T0000Z.150601T1200Z.150602T0500Z.NO/
647 AM EDT MON JUN 1 2015

The flood warning continues for
  The Grand River At Painesville.
* Flood stage is 8.0 feet. 
* Forecast...the river is forecast to have a maximum value of 9.1 
  feet this morning.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
012 
WGUS81 KCLE 011508
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1108 AM EDT MON JUN 1 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-011538-
/O.CAN.KCLE.FL.W.0025.000000T0000Z-150602T1100Z/
/PNVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1108 AM EDT MON JUN 1 2015

The flood warning is cancelled for
  The Grand River At Painesville.
* Flood stage is 8.0 feet. 
* Forecast...the river is forecast below flood stage with a maximum 
  value of 7.9 feet this afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 31, 6:59 PM EDT, 52 minutes earlier.

Area forecast discussion, May 31, 6:59 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
659 PM EDT SUN MAY 31 2015

.SYNOPSIS...
LOW PRESSURE OVER THE UPPER OHIO VALLEY WILL MOVE EAST
TONIGHT. COOL HIGH PRESSURE OVER THE NORTHERN GREAT LAKES WILL
SLOWLY MOVE EAST THE FIRST HALF OF THE WEEK. MOISTURE FROM THE
SOUTH MAY BEGIN TO SPREAD ACROSS THE AREA THURSDAY AND FRIDAY
AHEAD OF A COLD FRONT LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS ARE EXITING TO THE EAST AT THIS TIME AND
SHOULD BE OUT OF THE AREA IN THE NEXT HOUR OR SO. HOWEVER...WILL
KEEP A CHANCE OF SHOWERS IN THE NORTHEAST AS FLOW PUSHES AROUND TO
A MORE NORTHERLY DIRECTION. CANT RULE OUT A POSSIBLE SHOWER OVER
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. OTHERWISE...REST OF THE
AREA SHOULD BE MAINLY DRY OVERNIGHT AS MOISTURE PULLS OUT SLOWLY
TO THE EAST. TEMPERATURES CONTINUE TO HOLD STEADY ACROSS THE
NORTHERN AREAS BUT SEEING TEMPERATURES FALL DRAMATICALLY AS THE
WAVE OF LOW PRESSURE PUSHES EAST INTO PENNSYLVANIA.

PREVIOUS DISCUSSION...

THE BACK EDGE OF THE RAIN WAS MOVING NORTHEAST AT ABOUT 20 MPH
AND SHOULD BE MOVING EAST OF THE THE CLEVELAND/AKRON AREA DURING
THE LATE AFTERNOON. RAINFALL RATES HAVE INCREASED OVER THE LAST
COUPLE OF HOURS...MAINLY IN THE CONVECTIVE CELLS EAST OF CLE. THE
MAJORITY OF THE CONVECTION SHOULD BE FROM THE I-77 CORRIDOR AND
EASTWARD FROM LATE AFTERNOON ON. WILL TRIM THE FLOOD WATCH TO
AREAS WHERE RAIN AND CONVECTION MIGHT STILL BE ONGOING...EASTERN
CUYAHOGA COUNTY TO SUMMIT COUNTY AND EASTWARD. THE REMAINING
SHOWERS WILL PULL OUT FROM WEST TO EAST OVERNIGHT ALTHOUGH A FEW
LIGHT SHOWERS/DRIZZLE COULD LINGER ACROSS NORTHEAST OH AND
NORTHWEST PA OVERNIGHT. LOWS FROM THE MID 40S IN THE COLDER SPOTS
OF NORTHWEST OHIO TO THE UPPER 40S AND LOWER 50S ELSEWHERE.
CLOUDS AND A BREEZE SHOULD CONTINUE.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MODEL SOUNDINGS SHOW THAT HIGH LEVEL CLOUDS WILL LINGER ON MONDAY
BUT DRIER AIR SHOULD BEGIN TO FILTER INTO THE MID LEVELS AND
SUBSIDENCE SHOULD INCREASE. CANNOT RULE OUT SOME LINGERING LIGHT
SHOWERS OR DRIZZLE ESPECIALLY ACROSS NORTHEAST OH AND NORTHWEST
PA. STILL COOL WITH HIGHS ONLY IN THE UPPER 50S AND LOWER 60S. THE
HIGH CLOUDS SHOULD CONTINUE TO THIN ON TUESDAY. NOT MUCH CUMULUS
IS EXPECTED SO WE SHOULD BEGIN TO SEE SUNSHINE RETURN. HIGH TEMPS
WILL LIKELY JUMP UP AROUND 70 EXCEPT COOLER NEAR LAKE ERIE WITH A
CONTINUED NORTHEAST FLOW.

THE MODELS ARE UNCERTAIN ON HOW FAST OR HOW FAR THE UPPER LOW MAY
BEGIN TO LIFT OUT LATER IN THE WEEK. WEDNESDAY WILL LIKELY REMAIN
DRY WITH ENOUGH HIGH PRESSURE ACROSS THE GREAT LAKES. HIGHS BACK
UP TO NEAR NORMAL.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
MODELS DIFFER ON HOW MUCH MOISTURE WILL MOVE NORTHWARD FROM LOW
PRESSURE THAT IS EXPECTED TO MOVE ACROSS THE SOUTHEASTERN US. FOR
NOW HAVE GONE WITH SLIGHT CHANCES OF THUNDER THURSDAY INTO EARLY
FRIDAY. BY FRIDAY AFTERNOON THERE MAY BE ENOUGH HEATING TO BOOST
THUNDER CHANCES INTO THE CHANCE CATEGORY. ANOTHER FRONT IS EXPECTED
TO MOVE SOUTHWARD ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY BUT
MODELS DIFFER ON HOW FAST THIS WILL OCCUR. ONE OF THE MODELS
DOESN'T MOVE THE FRONT SOUTH OF THE REGION SATURDAY
AFTERNOON/EVENING.

IT WILL CONTINUE TO BE WARM THROUGH THE LONG TERM WITH HIGHS INTO
THE 80S.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE OVER CENTRAL OHIO WILL CONTINUE TO MOVE EASTWARD
THROUGH THE EVENING. RAIN WRAPS FROM SOUTHERN ONTARIO TO NW OHIO
BUT IS SHIFTING EASTWARD WITH THE LOW. LOCATIONS WHERE THE RAIN
HAS ENDED ARE SEEING CEILINGS LIFT TO LOW END MVFR. THE
SOUTHEASTERN PORTION OF THE AREA...INCLUDING KCAK AND KYNG...HAVE
MIXED A BIT WITH CEILINGS BRIEFLY BOUNCING TO VFR. HOWEVER AS THE
SHOWERS RETURN MVFR CONDITIONS ARE EXPECTED. CANT COMPLETELY RULE
OUT SOME THUNDER ACROSS THE EAST BUT CHANCES SEEM LOW ENOUGH TO
ONLY GO WITH A VICINITY MENTION. THERE WILL BE BRIEF IFR WITH THE
STRONGER SHOWERS. AS THE COLDER AIR SPILLS ACROSS LAKE ERIE THIS
EVENING INTO THE OVERNIGHT HOURS THERE SHOULD AT LEAST BE A PERIOD
OF IFR CLOUD COVER. BEST CHANCES OF THIS OCCURRING WILL BE EAST
AND NORTH OF A LINE FROM SANDUSKY TO KMFD TO TO KCAK TO KYNG.

WINDS WILL BE SOUTHWEST TO SOUTH FOR KCAK TO KYNG THROUGH 20Z OR
21Z AS THE LOW SHIFTS EASTWARD. ALL LOCATIONS WILL THEN BE
NORTHEAST AND GUSTY THROUGH THE EVENING. THE STRONGEST WIND GUSTS
WILL BE NEAR THE LAKESHORE WITH A FEW GUSTS UP TO 40 KNOTS
POSSIBLE. WINDS WILL DECREASE AFTER MIDNIGHT AS THEY SHIFT TO THE
NORTH BUT WILL REMAIN AROUND 10 KNOTS.

OUTLOOK...NON VFR LIKELY MONDAY...CONTINUING MONDAY NIGHT IN NE
OH/NW PA.

&&

.MARINE...
LOW PRESSURE OVER CENTRAL OHIO WILL WEAKEN AS IT MOVES
EASTWARD ACROSS PA TONIGHT. IS IT DOES HIGH PRESSURE WILL BUILD OVER
THE LAKE AND EVENTUALLY BECOME CENTERED OVER LAKE HURON TUESDAY
AFTERNOON. THIS WILL ALLOW THE 30 KNOT NORTHEAST WINDS TO DECREASE
THROUGH THIS EVENING. AS WINDS BECOME NORTHERLY THEY SHOULD DECREASE
BUT MAY CONTINUE TO CAUSE SOME LARGER WAVES INTO MONDAY MORNING.
WILL KEEP THE SMALL CRAFT AND BEACH HAZARDS GOING IN THEIR CURRENT
CONFIGURATION.

EASTERLY WINDS WILL ONCE AGAIN INCREASE ON WEDNESDAY BUT SHOULD NOT
EXCEED 15 KNOTS. WINDS LOOK AS IF THEY BECOME LIGHT AND VARIABLE
THURSDAY INTO FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
PA...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR PAZ001.
     FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ001>003.
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR LEZ144>149.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ142-143.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/LOMBARDY
SHORT TERM...KOSARIK
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, May 31, 4:31 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
431 PM EDT SUN MAY 31 2015

OHZ003-006>010-017>019-027>033-036>038-047-012045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-
431 PM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-020>023-089-PAZ001>003-012045-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
431 PM EDT SUN MAY 31 2015

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>149-162>169-012045-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
431 PM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 31, 2:32 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
232 PM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     3 NNW PARMA             41.42N 81.75W
05/30/2015  E60.00 MPH       CUYAHOGA           OH   TRAINED SPOTTER

            TIME AND LOCATION ADJUSTED BASED ON RADAR.

0515 PM     TSTM WND DMG     3 NNW PARMA             41.42N 81.75W
05/30/2015                   CUYAHOGA           OH   911 CALL CENTER

            TREES DOWN...TIME AND LOCATION ADJUSTED BASED ON RADAR.

0525 PM     TSTM WND DMG     1 E BROOKLYN            41.43N 81.73W
05/30/2015                   CUYAHOGA           OH   PUBLIC

            LARGE TREES DOWN ACROSS FULTON ROAD AT ARCHMERE, FULTON
            ROAD AT NORTHCLIFF, AND W 58TH STREET IN OLD BROOKLYN...
            REPORT CORRECTED FOR TREE LOCATIONS AND TIME VIA SOCIAL
            MEDIA REPORTS.

0525 PM     TSTM WND DMG     4 SW CLEVELAND          41.43N 81.73W
05/30/2015                   CUYAHOGA           OH   PUBLIC

            SNAPPED TREES AND BUILDING DAMAGE OFF OF BROOKPARK

            ROAD...REPORT VIA SOCIAL MEDIA...TIME IS RADAR ESTIMATED.

0545 PM     HAIL             CLEVELAND               41.48N 81.68W
05/30/2015  M0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0615 PM     TSTM WND DMG     LORAIN                  41.44N 82.18W
05/30/2015                   LORAIN             OH   FIRE DEPT/RESCUE

            LIMBS DOWN.

0618 PM     HAIL             TWINSBURG               41.32N 81.45W
05/30/2015  M1.00 INCH       SUMMIT             OH   PUBLIC

0625 PM     HAIL             LAGRANGE                41.24N 82.12W
05/30/2015  M1.00 INCH       LORAIN             OH   PUBLIC

0629 PM     HAIL             BEDFORD                 41.39N 81.54W
05/30/2015  M0.50 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0631 PM     TSTM WND DMG     BAINBRIDGE              41.39N 81.34W
05/30/2015                   GEAUGA             OH   911 CALL CENTER

            TREES DOWN.

0650 PM     FLOOD            ROCKY RIVER             41.47N 81.85W
05/30/2015                   CUYAHOGA           OH   EMERGENCY MNGR

            LOW SPOTS ON INTERSTATE 90 FLOODED FROM STANDING WATER.

0658 PM     TSTM WND DMG     BROOKLYN HEIGHTS        41.42N 81.67W
05/30/2015                   CUYAHOGA           OH   911 CALL CENTER

            WIDESPREAD WIND DAMAGE. LOTS OF STANDING WATER FLOODING.

0659 PM     HAIL             GARFIELD HEIGHTS        41.42N 81.60W
05/30/2015  M1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0700 PM     TSTM WND DMG     SHAKER HEIGHTS          41.48N 81.55W
05/30/2015                   CUYAHOGA           OH   911 CALL CENTER

            TREES DOWN

0700 PM     TSTM WND DMG     2 SW CLEVELAND HEIGHTS  41.49N 81.59W
05/30/2015                   CUYAHOGA           OH   PUBLIC

            SOCIAL MEDIA REPORT OF A TREE DOWN ON FAIRMOUNT ROAD IN
            CLEVELAND HEIGHTS...TIME ESTIMATED BY RADAR

0722 PM     TSTM WND GST     WILLARD                 41.05N 82.72W
05/30/2015  E70.00 MPH       HURON              OH   TRAINED SPOTTER

0727 PM     TSTM WND GST     WILLARD                 41.05N 82.72W
05/30/2015  E60.00 MPH       HURON              OH   TRAINED SPOTTER

0734 PM     TSTM WND GST     WILLARD                 41.05N 82.72W
05/30/2015  E60.00 MPH       HURON              OH   TRAINED SPOTTER

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:19 PM EDTFlash Flood WarningCLECuyahoga3 hr
May 30, 11:12 PM EDTRiver Flood WarningCLECuyahoga14 hr
May 31, 5:19 PM EDTRiver Flood WarningCLELorain26 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.